About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 216236, 7 pages
http://dx.doi.org/10.1155/2013/216236
Research Article

On Strong Convergence for Weighted Sums of a Class of Random Variables

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 5 February 2013; Accepted 27 February 2013

Academic Editor: Simeon Reich

Copyright © 2013 Aiting Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. D. Choi and S. H. Sung, “Almost sure convergence theorems of weighted sums of random variables,” Stochastic Analysis and Applications, vol. 5, no. 4, pp. 365–377, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Cuzick, “A strong law for weighted sums of i.i.d. random variables,” Journal of Theoretical Probability, vol. 8, no. 3, pp. 625–641, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. B. Wu, “On the strong convergence of a weighted sum,” Statistics & Probability Letters, vol. 44, no. 1, pp. 19–22, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. D. Bai and P. E. Cheng, “Marcinkiewicz strong laws for linear statistics,” Statistics & Probability Letters, vol. 46, no. 2, pp. 105–112, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Chen and S. Gan, “Limiting behavior of weighted sums of i.i.d. random variables,” Statistics & Probability Letters, vol. 77, no. 16, pp. 1589–1599, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G.-h. Cai, “Strong laws for weighted sums of NA random variables,” Metrika, vol. 68, no. 3, pp. 323–331, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. H. Sung, “Strong laws for weighted sums of i.i.d. random variables,” Statistics & Probability Letters, vol. 52, no. 4, pp. 413–419, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. H. Sung, “On the strong convergence for weighted sums of random variables,” Statistical Papers, vol. 52, no. 2, pp. 447–454, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Shen, “Some strong limit theorems for arrays of rowwise negatively orthant-dependent random variables,” Journal of Inequalities and Applications, vol. 2011, article 93, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Wang, S. Hu, and A. I. Volodin, “Strong limit theorems for weighted sums of NOD sequence and exponential inequalities,” Bulletin of the Korean Mathematical Society, vol. 48, no. 5, pp. 923–938, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Wang, S. Hu, and W. Yang, “Complete convergence for arrays of rowwise asymptotically almost negatively associated random variables,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 717126, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Wang, S. Hu, W. Yang, and X. Wang, “On complete convergence of weighted sums for arrays of rowwise asymptotically almost negatively associated random variables,” Abstract and Applied Analysis, vol. 2012, Article ID 315138, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Wang, X. Li, W. Yang, and S. Hu, “On complete convergence for arrays of rowwise weakly dependent random variables,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1916–1920, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Wang, S. Hu, and W. Yang, “Complete convergence for arrays of rowwise negatively orthant dependent random variables,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, vol. 106, no. 2, pp. 235–245, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. X.-C. Zhou, C.-C. Tan, and J.-G. Lin, “On the strong laws for weighted sums of ρ*-mixing random variables,” Journal of Inequalities and Applications, vol. 2011, Article ID 157816, 8 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Q. Wu, “A strong limit theorem for weighted sums of sequences of negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 383805, 8 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Q. Wu, “Sufficient and necessary conditions of complete convergence for weighted sums of PNQD random variables,” Journal of Applied Mathematics, vol. 2012, Article ID 104390, 10 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  18. Q. Wu, “A complete convergence theorem for weighted sums of arrays of rowwise negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2012, article 50, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. H. Xu and L. Tang, “Some convergence properties for weighted sums of pairwise NQD sequences,” Journal of Inequalities and Applications, vol. 2012, article 255, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. P. Chen, T.-C. Hu, X. Liu, and A. Volodin, “On complete convergence for arrays of rowwise negatively associated random variables,” Theory of Probability and its Applications, vol. 52, no. 2, pp. 393–397, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Q.-M. Shao, “A comparison theorem on moment inequalities between negatively associated and independent random variables,” Journal of Theoretical Probability, vol. 13, no. 2, pp. 343–356, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Utev and M. Peligrad, “Maximal inequalities and an invariance principle for a class of weakly dependent random variables,” Journal of Theoretical Probability, vol. 16, no. 1, pp. 101–115, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Wang, S. Hu, W. Yang, and Y. Shen, “On complete convergence for weighed sums of φ-mixing random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 372390, 13 pages, 2010. View at MathSciNet
  24. J. F. Wang and F. B. Lu, “Inequalities of maximum of partial sums and weak convergence for a class of weak dependent random variables,” Acta Mathematica Sinica (English Series), vol. 22, no. 3, pp. 693–700, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. D. Yuan and J. An, “Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications,” Science in China A, vol. 52, no. 9, pp. 1887–1904, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. N. Asadian, V. Fakoor, and A. Bozorgnia, “Rosenthal's type inequalities for negatively orthant dependent random variables,” Journal of the Iranian Statistical Society, vol. 5, no. 1-2, pp. 66–75, 2006.
  27. A. Shen, “Probability inequalities for END sequence and their applications,” Journal of Inequalities and Applications, vol. 2011, article 98, 2011. View at Publisher · View at Google Scholar · View at MathSciNet